MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Spinning Spiros® Closed Male Luer, Red Cap; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Spinning Spiros® Closed Male Luer, Red Cap; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Catalog Number CH2000S-C
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.A supplemental mdr will be submitted if any updates become available.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
Spinning Spiros® Closed Male Luer, Red Cap
Common Device Name
Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50741152
Report Number9617594-2026-01255
Device Sequence Number20967946
Product Code ONB
UDI-Device Identifier00840619026615
UDI-Public(01)00840619026615(17)310101(10)14839299
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S-C
Device Lot Number14839299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient RaceWhite